Glibizide Causing A Yeast Infection

2 Replies Updated



Conversation Starter

James Says:
via mobile

I'm a type 2 diabetic. I take tradjenta met for men and glibizide. My tester says my blood sugars are acceptable in the 109 to 130 range but my a1c was high so my Dr upped my glibizide to twice a day and left everything else the same. I think the tradjenta is 5mg the met for men is 1000 and my glibizide is 5. My issue is my private parts, I'm a guy and I got a yeast infection. I kinda "dribble" after I go to bathroom. Why I don't know, prostate maybe, but the yeast is caused by my kidneys passing the extra sugar through my urine. Does this drug or any of the others cause this? Please help. I'm itching to death here guys.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, James! How are you?

Has your doctor verified that it's a yeast infection? Dribbling like that is more often a sign of a urinary tract infection.

Whichever one it is, diabetics are more prone to developing them, especially if your blood sugar levels are not under good control, according to the NIH.

Thus, it most likely isn't due to the medication, but only your doctor can say for sure.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
James Says:
via mobile

Thanks buddy, yes it is a yeast infection. He gives my nystatin powder for it but it seems to be constant. I haven't mentioned the dribbling to him for the fear of the prostate issues. I know an enlarged prostate can cause this and fear the consequences of a check up ...my next appt. is within this month and I called my nurse n let her know so I couldn't chicken out ..ha..ha..I know this is a time sensitive matter. I'm hoping for the uti, cause myself ...never thought of that. I do believe you are right. But just in case it's not what other symptoms go along with an enlarged prostate. Like maybe pain in your testicles, not sharp but a kind of dull ache? Sorry for the personal questions but I'm very anxious about this situation and am kinda shy in the exam room. Any feedback would be greatly appreciated... and thank you again Verwon for your input.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Angeliq causing yeast infections
I am 56 yrs old and have been taking Angeliq for 8 yrs for menopause. I'd like to stop taking the pill because I hav... 1 reply
Yeast Infection from Antibiotics
I have taken one 150mg Fluconazole tablet to treat a yeast infection as a result of taking antibiotics. On the last nigh... 10 replies
Yeast Infection
Hi, two questions, can yeast in baked items grow back a yeast infection that is being treated? And two, i have been havi... 3 replies
Yeast infection how long to clear up
Was diagnosed with a yeast infection last week. I took a 150mg dose of Diflucan on Thurs. night. It’s been 4 days ... 2 replies
yeast infection while on amoxicillin and clavulanate
I am on day 4 of this 10 day antibiotic and have started noticing symptoms of a yeast infection. I'm wondering if I ... 1 reply
yeast infection in my mouth
My tounge and gums have cuts on it, I was told it was a yeast infection very very painful ## There are no over the count... 1 reply
yeast infection back 6or the second time around
About three months ago I had a yeast infection and the doctor gave me canex v,and the infection went away after using it... 1 reply
yeast infection pink antibiotic pill
the pill is oval, pink and it was prescripbed for a yeast infection ## i want help... 1 reply
Vaginal Yeast Infection
Ok, my wife is suffering from a recurring yeast infection. She is allergic to the main ingredient in most cures (triazol... 4 replies
vaginal yeast infection. and is gelmicin betametasona cream
is gelmicin brtametasona clotrimazol used for any vaginal iritation or swollen in that area ## Hello, Nancy! How are you... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 20 August 2016.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA